# SDR SWIA2019082946232

- Difficulty date: July 24, 2019
- Submitted: August 29, 2019
- Operation: Air carrier
- Aircraft: N913EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7731
- Aircraft time: 35,819 hours, 32,278 cycles
- System (JASC): 5751 · Ailerons
- Part: Hinge Fitting
- Condition: Chafed
- Location: Right Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFING ON BOTTOM OF RIGHT AILERON CENTER HINGE FITTING. (C-CHECK) RO: 08/28/2019 BLENDED CHAFES ON R/H O/B AILERON PCU LUGS AT AIL STA 337.034 TO A SMOOTH CONTOUR , IAW REO.
